# SDR SWAA093453

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 11,124 hours, 6,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W41420012
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV1 CHECK, FOUND FWD EMERGENCY LIGHT INOP.  SECURED WIRE PER MM.
